# SDR P5CA9701383

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 7110 · Engine Cowling System
- Part: Sleeve
- Condition: Damaged
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE TRANSLATING SLEEVE IS DAMAGED ON BOTTOM AT 6 O'CLOCK POSITION.  REMOVED DAMAGED AREA APPLIED FILLER AND DOUBLER AND REPAIRED IAW BOEING SRM 51-40-06.  ALSO, TREATED AREA IAW MM 51-24-11.
